Vol. 41, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On commutative P. P. rings

Michael W. Evans

Vol. 41 (1972), No. 3, 687–697
Abstract

The purpose of this paper is to study further the ideal and module structure of a commutative ring with identity, in which every principal ideal is projective. Results concerning particular modules being projective are also obtained, e.g. if R is a commutative ring with identity, then ZR(RR) = 0 and every finitely generated nonsingular R-module is projective if and only if R is semihereditary and K, the classical ring of quotients of R, is selfinjective.

Mathematical Subject Classification 2000
Primary: 13D99
Milestones
Received: 19 March 1971
Revised: 19 August 1971
Published: 1 June 1972
Authors
Michael W. Evans